# SDR 2008UALA00116

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 1,887 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 851307682073
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOPERATIVE AT L1 DOOR.   FOUND DOOR 1L LIGHT SWITCH FAILED.  REPLACED DOOR 1L EMERGENCY LIGHT SWITCH.  OPS CHECK NORMAL.
